Works matching DE "GAUSS maps"
Results: 203
Diassociative Algebras and Milnor's Invariants for Tangles.
- Published in:
- Letters in Mathematical Physics, 2011, v. 95, n. 3, p. 297, doi. 10.1007/s11005-010-0459-4
- By:
- Publication type:
- Article
The Gauss image of entire graphs of higher codimension and Bernstein type theorems.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 47, n. 3/4, p. 711, doi. 10.1007/s00526-012-0533-0
- By:
- Publication type:
- Article
Contracting convex hypersurfaces by curvature.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 47, n. 3/4, p. 611, doi. 10.1007/s00526-012-0530-3
- By:
- Publication type:
- Article
On the moving frame of a conformal map from 2-disk into $${\mathbb{R}^n}$$.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 46, n. 1/2, p. 31, doi. 10.1007/s00526-011-0471-2
- By:
- Publication type:
- Article
Differential Geometry of the Family of Helical Hypersurfaces with a Light-like Axis in Minkowski Spacetime L 4.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 7, p. 341, doi. 10.3390/universe9070341
- By:
- Publication type:
- Article
Generalized Helical Hypersurface with Space-like Axis in Minkowski 5-Space.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 3, p. 152, doi. 10.3390/universe9030152
- By:
- Publication type:
- Article
Generalized Helical Hypersurfaces Having Time-like Axis in Minkowski Spacetime.
- Published in:
- Universe (2218-1997), 2022, v. 8, n. 9, p. 469, doi. 10.3390/universe8090469
- By:
- Publication type:
- Article
Special proper pointwise slant surfaces of a locally product Riemannian manifold.
- Published in:
- Turkish Journal of Mathematics, 2015, v. 39, n. 6, p. 884, doi. 10.3906/mat-1412-44
- By:
- Publication type:
- Article
Flat surfaces in the Minkowski space 피<sub>1</sub>³ with pointwise 1-type Gauss map.
- Published in:
- Turkish Journal of Mathematics, 2012, v. 36, n. 4, p. 613, doi. 10.3906/mat-1104-6
- By:
- Publication type:
- Article
A New Approach on Constant Angle Surfaces in E<sup>3</sup>.
- Published in:
- Turkish Journal of Mathematics, 2009, v. 33, n. 2, p. 169, doi. 10.3906/mat-0802-32
- By:
- Publication type:
- Article
Memristor-based Gauss chaotic maps with hidden/self-exited dynamics.
- Published in:
- Journal of Difference Equations & Applications, 2023, v. 29, n. 9-12, p. 1391, doi. 10.1080/10236198.2022.2144268
- By:
- Publication type:
- Article
Closed orientable surfaces and fold Gauss maps.
- Published in:
- Research in the Mathematical Sciences, 2024, v. 11, n. 2, p. 1, doi. 10.1007/s40687-024-00451-0
- By:
- Publication type:
- Article
HASIMOTO SURFACES WITH POINTWISE 1-TYPE GAUSS MAP.
- Published in:
- Journal of Science & Arts, 2024, v. 24, n. 3, p. 545, doi. 10.46939/J.Sci.Arts-24.3-a08
- By:
- Publication type:
- Article
Gauss Map and Its Applications on Ruled Submanifolds in Minkowski Space.
- Published in:
- Symmetry (20738994), 2018, v. 10, n. 6, p. 218, doi. 10.3390/sym10060218
- By:
- Publication type:
- Article
Convex Combinations of Minimal Graphs.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2012, p. 1, doi. 10.1155/2012/724268
- By:
- Publication type:
- Article
RECURRENT RELATIONS WITH THE GENERALIZED LEGENDRE FUNCTIONS.
- Published in:
- Naukovi visti NTUU - KPI, 2009, v. 2009, n. 6, p. 148
- By:
- Publication type:
- Article
On space-like surfaces in Minkowski 4-space with pointwise 1-type Gauss map of the second kind.
- Published in:
- Balkan Journal of Geometry & Its Applications, 2012, v. 17, n. 2, p. 34
- By:
- Publication type:
- Article
On the Gauss map of complete spacelike hypersurfaces with bounded mean curvature in the Minkowski space.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2011, v. 18, n. 3, p. 537, doi. 10.36045/bbms/1313604456
- By:
- Publication type:
- Article
Spacelike Hypersurfaces with Constant Mean Curvature in the Steady State Space.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2010, v. 17, n. 2, p. 287, doi. 10.36045/bbms/1274896207
- By:
- Publication type:
- Article
On a class of first order congruences of lines.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2009, v. 16, n. 5, p. 805, doi. 10.36045/bbms/1260369400
- By:
- Publication type:
- Article
Distribution of the Periodic Points of the Farey Map.
- Published in:
- Communications in Mathematical Physics, 2019, v. 365, n. 3, p. 971, doi. 10.1007/s00220-019-03283-0
- By:
- Publication type:
- Article
Characteristic cycles and the microlocal geometry of the Gauss map, II.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2021, v. 2021, n. 774, p. 53, doi. 10.1515/crelle-2020-0048
- By:
- Publication type:
- Article
On the Gauss Maps of Minimal Surfaces Sharing Hyperplanes in Subgeneral Position.
- Published in:
- Mathematical Notes, 2024, v. 116, n. 3, p. 465, doi. 10.1134/S0001434624090074
- By:
- Publication type:
- Article
Surfaces in the three-dimensional Heisenberg group on which the Gauss map has bounded Jacobian.
- Published in:
- Mathematical Notes, 2011, v. 89, n. 5/6, p. 746, doi. 10.1134/S0001434611050154
- By:
- Publication type:
- Article
A Version of the Ruh--Vilms Theorem for Surfaces of Constant Mean Curvature in <MATH>S^3</MATH>.
- Published in:
- Mathematical Notes, 2003, v. 73, n. 1/2, p. 85, doi. 10.1023/A:1022126101717
- By:
- Publication type:
- Article
NEW PERSPECTIVES IN THE METRIC THEORY OF CONTINUED FRACTION EXPANSION RELATED TO FIBONACCI TYPE SEQUENCES.
- Published in:
- Scientific Bulletin 'Mircea cel Batran' Naval Academy, 2016, v. 19, n. 1, p. 433, doi. 10.21279/1454-864X-16-I1-073
- By:
- Publication type:
- Article
Renewal-type limit theorem for continued fractions with even partial quotients.
- Published in:
- Ergodic Theory & Dynamical Systems, 2009, v. 29, n. 5, p. 1451, doi. 10.1017/S0143385708000825
- By:
- Publication type:
- Article
MINIMAL SURFACES WITH REFLECTIONALLY SYMMETRIC SEQUENCES.
- Published in:
- Bulletin of the Transilvania University of Brasov, Series III: Mathematics, Informatics, Physics, 2008, v. 1, n. 50, p. 15
- By:
- Publication type:
- Article
Some results on space-like self-shrinkers.
- Published in:
- Acta Mathematica Sinica, 2016, v. 32, n. 1, p. 69, doi. 10.1007/s10114-014-4082-7
- By:
- Publication type:
- Article
Classification of Willmore Surfaces with Vanishing Gaussian Curvature.
- Published in:
- Journal of Geometric Analysis, 2023, v. 33, n. 7, p. 1, doi. 10.1007/s12220-023-01264-3
- By:
- Publication type:
- Article
On the Index of Minimal Surfaces with Free Boundary in a Half-Space.
- Published in:
- Journal of Geometric Analysis, 2023, v. 33, n. 2, p. 1, doi. 10.1007/s12220-022-01106-8
- By:
- Publication type:
- Article
A new method approximating offset curve by Bézier curve using parallel derivative curves.
- Published in:
- Computational & Applied Mathematics, 2018, v. 37, n. 2, p. 2053, doi. 10.1007/s40314-017-0437-x
- By:
- Publication type:
- Article
THE FIRST EIGENVALUE OF SPACELIKE SUBMANIFOLDS IN INDEFINITE SPACE FORM ….
- Published in:
- Archivum Mathematicum, 2011, v. 47, n. 2, p. 77
- By:
- Publication type:
- Article
Random fixed point theorems for Hardy-Rogers self-random operators with applications to random integral equations.
- Published in:
- Stochastics: An International Journal of Probability & Stochastic Processes, 2018, v. 90, n. 2, p. 297, doi. 10.1080/17442508.2017.1346655
- By:
- Publication type:
- Article
The Gauss map of pseudo-algebraic minimal surfaces.
- Published in:
- Forum Mathematicum, 2008, v. 20, n. 6, p. 1055, doi. 10.1515/FORUM.2008.047
- By:
- Publication type:
- Article
Compact surfaces with boundary with prescribed mean curvature depending on the Gauss map.
- Published in:
- Annals of Global Analysis & Geometry, 2023, v. 64, n. 2, p. 1, doi. 10.1007/s10455-023-09910-3
- By:
- Publication type:
- Article
Gauss maps of harmonic and minimal great circle fibrations.
- Published in:
- Annals of Global Analysis & Geometry, 2023, v. 63, n. 2, p. 1, doi. 10.1007/s10455-023-09886-0
- By:
- Publication type:
- Article
Timelike surfaces in the de Sitter space S13(1)⊂R14.
- Published in:
- Annals of Global Analysis & Geometry, 2022, v. 61, n. 4, p. 895, doi. 10.1007/s10455-022-09832-6
- By:
- Publication type:
- Article
The Björling problem for prescribed mean curvature surfaces in R3.
- Published in:
- Annals of Global Analysis & Geometry, 2019, v. 56, n. 1, p. 87, doi. 10.1007/s10455-019-09657-w
- By:
- Publication type:
- Article
Surfaces in a pseudo-sphere with harmonic or 1-type pseudo-spherical Gauss map.
- Published in:
- Annals of Global Analysis & Geometry, 2017, v. 52, n. 1, p. 45, doi. 10.1007/s10455-017-9548-2
- By:
- Publication type:
- Article
Classification of Möbius homogenous surfaces in $${\mathbb {S}}^4$$.
- Published in:
- Annals of Global Analysis & Geometry, 2014, v. 46, n. 3, p. 241, doi. 10.1007/s10455-014-9421-5
- By:
- Publication type:
- Article
The Gauss map of minimal surfaces in Berger spheres.
- Published in:
- Annals of Global Analysis & Geometry, 2010, v. 37, n. 2, p. 143, doi. 10.1007/s10455-009-9178-4
- By:
- Publication type:
- Article
Willmore surfaces of constant Möbius curvature.
- Published in:
- Annals of Global Analysis & Geometry, 2007, v. 32, n. 3, p. 297, doi. 10.1007/s10455-007-9065-9
- By:
- Publication type:
- Article
A Remark on Kleiman-Piene's Question for Gauss Maps.
- Published in:
- Communications in Algebra, 2007, v. 35, n. 4, p. 1201, doi. 10.1080/00927870601142066
- By:
- Publication type:
- Article
ON MULTIOSCULATING SPACES.
- Published in:
- Communications in Algebra, 2001, v. 29, n. 7, p. 2961, doi. 10.1081/AGB-100104999
- By:
- Publication type:
- Article
On the limitation of Woo’s algorithm for computing visibility maps.
- Published in:
- International Journal of Modelling & Simulation, 2016, v. 36, n. 1/2, p. 8, doi. 10.1080/02286203.2016.1142279
- By:
- Publication type:
- Article
Algebraic dependences of Gauss maps of algebraic complete minimal surfaces sharing hyperplanes without counting multiplicities.
- Published in:
- Annals of the University of Craiova. Mathematics & Computer Science Series, 2019, v. 46, n. 1, p. 125
- By:
- Publication type:
- Article
Quad Key-Secured 3D Gauss Encryption Compression System with Lyapunov Exponent Validation for Digital Images.
- Published in:
- Applied Sciences (2076-3417), 2023, v. 13, n. 3, p. 1616, doi. 10.3390/app13031616
- By:
- Publication type:
- Article
5D Gauss Map Perspective to Image Encryption with Transfer Learning Validation.
- Published in:
- Applied Sciences (2076-3417), 2022, v. 12, n. 11, p. 5321, doi. 10.3390/app12115321
- By:
- Publication type:
- Article
GENERALIZED RIBAUCOUR-TYPE SURFACES.
- Published in:
- International Journal of Geometry, 2024, v. 13, n. 2, p. 28
- By:
- Publication type:
- Article